| Catalog Number |
2441-0007 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd alaris smartsite pump infusion set was damaged.The following information was provided by the initial reporter: while priming the burette and primary tubing for ivig administration, the rn followed proper venting technique.While gently compressing the burette to prime the line, the burette tubing ruptured.A second attempt was made using a new burette, at which point leaking from the burette tubing was observed.